# SDR CALA9800965

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD NR 36 HAD CORROSION AT FOUR SCREW HOLES ON END OF PANEL, STA 389.  THE FLOORBOARD WAS REPAIRED IAW SRM 53-01, FIGURE 1, SHEET 2, SRM 53-21-0, AND 51-30-2.
